# SDR FDEA201503201023

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5378193620200
- Condition: Worn
- Location: Frm 32 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBEAM ADAPTOR WORN, FRAME 32 BETWEEN Y1456 & Y1959.  REMOVED THE DAMAGED ADAPTER IAW SRM 51-40-21.  DRILLED FASTENER HOLES & DEBURRED IAW SRM 51-40-44.  INSTALLED NEW ADAPTER IAW SRM 51-40-21.  THIS REPAIR CATEGORY IS A MAJOR REPAIR IAW GMM 6-2-100.
